Alert archive / Arkansas / River Flood Warnings in 2021

River Flood Warning 225, NWS Little Rock, AR

June 9, 20214 counties in Arkansas

NWS Little Rock, AR issued this river flood warning at Jun 9, 2021, 8:57 AM CDT for 4 counties in Arkansas. It was in force for 51 hr.

The area

The outline as issued.

The facts

Issued
Jun 9, 2021, 8:57 AM CDT (13:57 UTC)
Expired
Jun 11, 2021, 11:35 AM CDT
In force
51 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
Minor

Counties Ashley County, AR, Bradley County, AR, Cleveland County, AR, Drew County, AR

The radar

The Little Rock radar (KLZK), 150 km from the middle of the area, began a volume at 14:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Saline River at Rye (RYEA4). The gauge peaked at 23.71 ft at Jun 10, 2021, 9:00 AM CDT.

actionminormoderatemajor20253006/0906/1006/1106/12
Action stage
24 ft
Minor stage
26 ft
Moderate stage
29 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07363500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

880 
WGUS44 KLZK 091357
FLWLZK

Flood Warning
National Weather Service Little Rock AR
857 AM CDT Wed Jun 9 2021

...The National Weather Service in Little Rock AR has issued a Flood 
Warning for the following river in Arkansas...

  Saline River Near Rye affecting Bradley, Ashley, Drew and 
  Cleveland Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC003-011-025-043-101400-
/O.NEW.KLZK.FL.W.0225.210609T1357Z-210614T1200Z/
/RYEA4.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
857 AM CDT Wed Jun 9 2021

The National Weather Service in Little Rock has issued a

* Flood Warning for
  the Saline River Near Rye.
* From this morning to Monday morning.
* At 8:15 AM CDT Wednesday the stage was 22.7 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early 
  Saturday afternoon to a crest of 26.0 feet early Saturday 
  afternoon. However, additional rainfall may lead to additional 
  rises. Continue to monitor the latest river forecast.
* Impact...At 26.0 feet, County roads in Eastern Bradley County 
  flooded. Move equipment and other property out of low lying areas 
  of the floodplain.

&&


            Fld   Observed        Forecast 7 AM      Crest           
Location    Stg   Stg Day/Time   Thu   Fri   Sat  Crest  Time  Date  

Saline River
Rye         26.0  22.7 Wed 8 AM  24.4 25.4 25.9   26.0 1 PM 6/12     





&&

LAT...LON 3334 9206 3353 9205 3372 9210 3375 9197
      3354 9193 3333 9192

$$

234
4 follow-up statements
212 
WGUS84 KLZK 100305
FLSLZK

Flood Statement
National Weather Service Little Rock AR
1005 PM CDT Wed Jun 9 2021

...The Flood Warning continues for the following rivers in 
Arkansas...

  Saline River Near Rye affecting Bradley, Ashley, Drew and 
  Cleveland Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC003-011-025-043-110315-
/O.CON.KLZK.FL.W.0225.000000T0000Z-210614T1200Z/
/RYEA4.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1005 PM CDT Wed Jun 9 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Saline River Near Rye.
* Until Monday morning.
* At 8:15 AM CDT Wednesday the stage was 22.7 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early 
  Saturday afternoon to a crest of 26.0 feet. It will then fall 
  below flood stage early Sunday morning.
* Impact...At 26.0 feet, County roads in Eastern Bradley County 
  flooded. Move equipment and other property out of low lying areas 
  of the floodplain.

&&


            Fld   Observed        Forecast 1 AM      Crest           
Location    Stg   Stg Day/Time   Fri   Sat   Sun  Crest  Time  Date  

Saline River
Rye         26.0  22.7 Wed 8 AM  25.1 25.8 26.0   26.0 1 PM 6/12     





&&

LAT...LON 3334 9206 3353 9205 3372 9210 3375 9197
      3354 9193 3333 9192

$$

Jones
087 
WGUS84 KLZK 101635
FLSLZK

Flood Statement
National Weather Service Little Rock AR
1135 AM CDT Thu Jun 10 2021

...The Flood Warning is extended for the following rivers in 
Arkansas...

  Saline River Near Rye affecting Bradley, Ashley, Drew and 
  Cleveland Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC003-011-025-043-111645-
/O.EXT.KLZK.FL.W.0225.000000T0000Z-210614T1800Z/
/RYEA4.1.ER.210613T0600Z.210613T0600Z.210613T1200Z.NO/
1135 AM CDT Thu Jun 10 2021

...The Flood Warning is now in effect until early Monday afternoon...

The Flood Warning continues for
  the Saline River Near Rye.
* Until Monday afternoon.
* At 10:15 AM CDT Thursday the stage was 23.7 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early 
  Sunday morning to a crest of 26.0 feet early Sunday morning. It 
  will then fall below flood stage Sunday morning.
* Impact...At 26.0 feet, County roads in Eastern Bradley County 
  flooded. Move equipment and other property out of low lying areas 
  of the floodplain.

&&


            Fld   Observed        Forecast 1 PM      Crest           
Location    Stg   Stg Day/Time   Fri   Sat   Sun  Crest  Time  Date  

Saline River
Rye         26.0  23.7 Thu 10 AM 24.1 25.6 25.9   26.0 1 AM 6/13     





&&

LAT...LON 3334 9206 3353 9205 3372 9210 3375 9197
      3354 9193 3333 9192

$$

Cooper
663 
WGUS84 KLZK 110132
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
832 PM CDT Thu Jun 10 2021

...From the National Weather Service in Little Rock...the Flood 
Warning continues for the following river in Arkansas...

  Saline River Near Rye affecting Ashley...Bradley...Cleveland and 
  Drew Counties


River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
 
Observed and forecasted stage data plots are available on our  
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Remember to Turn Around...Don't Drown
Do not drive cars through flooded areas.

Everyone with property or other interest along streams and rivers
should remain alert to changing weather forecasts. Should conditions
change...Look for river forecasts or Flood Warnings for use in making
informed decisions to protect life and property.

&&

ARC003-011-025-043-111631-
/O.CON.KLZK.FL.W.0225.000000T0000Z-210614T1800Z/
/RYEA4.1.ER.210613T0300Z.210613T0600Z.210613T1200Z.NO/
832 PM CDT Thu Jun 10 2021

The Flood Warning continues for
  The Saline River Near Rye.
* until Monday afternoon...Or until the warning is cancelled.
* At  7:15 PM Thursday the stage was 23.6 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early 
  Sunday morning to a crest of 26.0 feet early Sunday morning. It 
  will then fall below flood stage Sunday afternoon.
* Flood stage is 26.0 feet.
* Impacts at 26.0 feet...County roads in Eastern Bradley County 
  flooded. Move equipment and other property out of low lying areas 
  of the floodplain.


             Fld     Observed        Forecast 6 AM        Crest
Location     Stg   Stg  Day Time   Fri   Sat   Sun  Crest Time  Date

Saline River
  Rye         26  23.6 Thu 07 PM  24.0  25.3  26.0   26.0 01 AM 06/13


&&


LAT...LON 3334 9206 3353 9205 3373 9210 3375 9197
 3354 9193 3333 9192                  



$$
840 
WGUS84 KLZK 111635
FLSLZK

Flood Statement
National Weather Service Little Rock AR
1135 AM CDT Fri Jun 11 2021

...The Flood Warning is cancelled for the following rivers in 
Arkansas...

  Saline River Near Rye affecting Bradley, Ashley, Drew and 
  Cleveland Counties.

ARC003-011-025-043-111745-
/O.CAN.KLZK.FL.W.0225.000000T0000Z-210611T1635Z/
1135 AM CDT Fri Jun 11 2021

...The Flood Warning for the Saline River Near Rye has been 
cancelled...

The Flood Warning is cancelled for
  the Saline River Near Rye.
* At 10:15 AM CDT Friday the stage was 23.5 feet.
* Flood stage is 26.0 feet.
* Forecast...The river is expected to remain steady below flood 
  stage at 23.4 feet.

&&


            Fld   Observed        Forecast 1 PM      Crest           
Location    Stg   Stg Day/Time   Sat   Sun   Mon  Crest  Time  Date  

Saline River
Rye         26.0  23.5 Fri 10 AM 23.1 22.9 22.8    Nearly Steady





&&

LAT...LON 3334 9206 3353 9205 3372 9210 3375 9197
      3354 9193 3333 9192

$$

Condry

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at Jun 9, 6:28 AM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, Jun 9, 6:28 AM CDT, 2 hours 29 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Little Rock AR
628 AM CDT Wed Jun 9 2021

.AVIATION...Updated w/ a discussion for the 09/12Z TAFs

SCT mid-lvl clouds along with residual cirrus shield from TSRA
over Ern AR were seen on IR imgry this AM. Most Srn terminals are
currently seeing IFR CIGs w/ some intermittent BR/FG possible
through 14Z as SHRA/TS moves out of terminal areas. For the
remainder of the PD, Cntrl and Srn terminals may see another
round of SCT TSRA/VCTS through the afternoon. Over the north, some
patchy FG/BR may be seen through 14Z, w/ VFR condns and OVC mid-
lvl cloud cover prevailing.

/232/

&&

.PREV DISCUSSION...(ISSUED 306 AM CDT Wed Jun 9 2021)
SHORT TERM...Today Through Thursday Night

..SYNOPSIS...

No sugar coating the short term fcst, rainfall and flash flooding wl
cont to be a major concern...Following an extreme day of rainfall
across the southeast Delta region, significant rainfall
accumulations of 8-10 inches were seen, with some locally greater
estimations, resulting in significant flash flooding. Unfortunately,
another day of heavy rainfall is expected across Cntrl, Ern, and
S/Ern AR. Given a widespread region that is extremely saturated and
lkly experiencing widespread standing water/elevated stream basins,
the anticipation of more heavy rainfall has prompted another
issuance of a HIGH risk for excessive rainfall from WPC,
particularly over portions of Ern AR, and an upgrade to a MODERATE
risk over most of Srn AR. Additionally, an extension of the existing
PDS flash flood watch was necessary through Wednesday night.

..TODAY...

Latest radar imgry depicted a broken convective band over Cntrl AR,
of which some heavy rainfall of a few additional inches has already
been noted via QPE...on top of the 8-10 that fell earlier Tues.
Based on CAM guidance, broken bands of convection are expected to
continue over the Cntrl and Srn portions of the FA through Wed
morning and into Wed afternoon. Additional rainfall amounts of two
to three inches and locally greater amounts are possible, and wl
cont to cause major concern for widespread significant flash
flooding. Please continue to heed your local emergency management
guidance and avoid flooded roads/areas if possible.

..THURSDAY...

By Thurs, Cntrl US ridging wl begin to expand over the FA,
positioning a fetch of N/Wrly H500 flow over the Mid-MS river
valley. The lingering upper low that has been positioned over the
Natural State for the last few days wl be shifting Ewrd. With upper
ridging building in, a transition to a summertime diurnal
precipitation pattern is expected, with afternoon showers/tstorms
possible across the FA Thurs afternoon, and high temps climbing into
the upper 80s at most locations, and some areas over the south
reaching the low 90s.

LONG TERM...Friday Through Wednesday

All medium range models remain in generally good agreement this
morning and continue to advertise an amplified upper pattern. This
will result in a return to conditions more typical of mid June,
mainly hot and humid conditions with diurnally driven convection
through the weekend. There are some smaller scale differences which
is not uncommon and as such, a blend of forecast solutions will be
used this morning.

Period initiates with troughing over the Ohio Valley/ Appalachians
with an upper ridge over the central CONUS. The eastern trough will
meander a bit but becomes a semi-permanent feature while the central
ridges amplifies significantly. Position of the eastern trough will
prevent the central ridge from making it into the mid south, keeping
the area on the periphery of the ridge and stuck in a predominate
northerly flow aloft through the weekend.

Temperatures will warm into the upper 80s to lower 90s during the
day and with the amount of standing water across the landscape,
humidity levels will be elevated. Any precipitation will be
diurnally driven, aided by any energy that gets caught up in the
aforementioned northerly flow.

Early next week, a strong upper low is progged to drop into the
northeast quadrant of the nation, deepening the trough with the
central conus ridge retrograding into the desert southwest. This
will allow a back door cold front to move in with a subsequent
increase in precipitation chances. Temperatures will be cooler
behind this feature to round out the period.

&&

.LZK Watches/Warnings/Advisories...
Flash Flood Watch through this evening FOR Arkansas-Bradley-
Calhoun-Clark-Cleveland-Dallas-Desha-Drew-Garland-Grant-Hot
Spring-Jefferson-Lincoln-Lonoke-Monroe-Montgomery-Ouachita-Pike-
Polk-Prairie-Pulaski-Saline.

&&

Aviation...GREEN
Hazardous weather outlook, Jun 9, 3:16 AM CDT, 5 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
316 AM CDT Wed Jun 9 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-100830-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
316 AM CDT Wed Jun 9 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Persistent showers and thunderstorms are expected across the
southern and central portion of the state Wednesday morning and
afternoon. Heavy to excessive rainfall will accompany these
storms. An additional two to three inches of rain can not be
ruled out in areas of training storms, with locally greater
amounts possible.

Given excessive rainfall over the last 48 to 72 hours and an
extremely saturated soil surface, it will not take much runoff
from heavy rainfall to quickly cause flash flooding. Where rainfall
accumulations are the greatest, flash flooding may be
considerable to significant in nature at times. Please be sure to
heed local emergency management guidance on road closures due to
high water, and avoid flooded areas if possible.

.DAYS TWO THROUGH SEVEN...Thursday Through Tuesday

Rain chances will continue into Thursday as the slow moving upper
system finally begins to pull out of the region. Another inch of
rain can not be ruled out over east central and far southeast parts
of the state, mainly early in the day,

A weather pattern more typical of summer will develop over the
region late in the week and into the weekend as a large upper level
ridge of high pressure builds over the nations mid section. Hot and
humid conditions will return with chances of afternoon through early
evening showers and thunderstorms. An occasional strong storm can
not be discounted but organized severe weather is not likely.

Highs are expected to top out in the upper 80s to lower 90s through
the period. With the soil being saturated and lots of standing water
likely, very muggy conditions are expected as well.

.Spotter Information Statement...

Spotter Activation May Be Needed.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

232/56

In the hours before

Local storm report, Jun 9, 5:55 AM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
555 AM CDT WED JUN 09 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     FLASH FLOOD      1 SW CUMMINS            34.05N  91.60W
06/09/2021                   LINCOLN            AR   LAW ENFORCEMENT

            LAW ENFORCEMENT WITH THE CUMMINS UNIT CORRECTIONAL
            FACILITY OBSERVED WATER COMING OUT OF THE BANKS OF A
            CANAL THAT CROSSES STATE HWY 388. STANDING WATER WAS
            ALSO SEEN OVER THE MAIN PARKING LOT OF THE CUMMINS UNIT
            FACILITY.

&&

EVENT NUMBER LZK2100682

232
Local storm report, Jun 9, 8:01 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
801 AM CDT WED JUN 09 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      PICKENS                 33.85N  91.48W
06/09/2021                   DESHA              AR   BROADCAST MEDIA

            TRACK BALLAST WAS COMPLETELY WASHED AWAY BENEATH
            RAILROAD TRACKS IN SEVERAL LOCATIONS NEAR US HIGHWAY 65.

&&

EVENT NUMBER LZK2100683

67

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:49 PM CDTAreal Flood WarningLZKArkansas, Cleveland, Desha, Drew, Grant, Jefferson and 4 more9 hr
Jun 8, 11:07 PM CDTFlash Flood WarningLZKArkansas, Desha, Drew, Lincoln3 hr
Jun 9, 12:04 AM CDTFlash Flood WarningLZKArkansas, Cleveland, Desha, Jefferson, Lincoln5 hr
Jun 9, 1:36 AM CDTFlash Flood WarningLZKArkansas, Cleveland, Grant, Jefferson, Monroe4 hr
Jun 9, 4:09 AM CDTFlash Flood WarningLZKLonoke, Prairie4 hr
Jun 9, 4:54 AM CDTAreal Flood WarningLZKArkansas, Cleveland, Desha, Drew, Grant, Jefferson and 5 more6 hr
Jun 9, 6:38 AM CDTFlash Flood WarningLZKMonroe, Prairie3 hr
Jun 9, 7:58 AM CDTFlash Flood WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie5 hr
Jun 9, 9:33 AM CDTFlash Flood WarningLZKMonroe, Prairie3 hr
Jun 9, 11:40 AM CDTFlash Flood WarningLZKDesha3 hr
Jun 9, 2:30 PM CDTSpecial Weather StatementLZKDesha45 min
Jun 9, 2:36 PM CDTSpecial Weather StatementLZKVan Buren39 min
Jun 9, 2:45 PM CDTSpecial Weather StatementLZKPulaski30 min
Jun 9, 3:01 PM CDTSpecial Weather StatementLZKVan Buren29 min
Jun 9, 3:28 PM CDTSpecial Weather StatementLZKVan Buren47 min
Jun 9, 3:30 PM CDTSpecial Weather StatementLZKPope45 min
Jun 9, 3:43 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton, Pope47 min
Jun 9, 3:56 PM CDTFlash Flood WarningLZKJohnson, Newton, Pope89 min
Jun 9, 4:04 PM CDTSpecial Weather StatementLZKFaulkner41 min
Jun 9, 4:24 PM CDTSpecial Weather StatementLZKPope51 min
Jun 9, 4:24 PM CDTSevere Thunderstorm WarningLZKFaulkner36 min
Jun 9, 4:39 PM CDTSpecial Weather StatementLZKPope51 min
Jun 9, 4:54 PM CDTSevere Thunderstorm WarningLZKFaulkner, Pulaski51 min
Jun 9, 5:12 PM CDTSpecial Weather StatementLZKLonoke33 min
Jun 9, 5:18 PM CDTSpecial Weather StatementLZKWhite42 min
Jun 9, 5:44 PM CDTSevere Thunderstorm WarningLZKFaulkner, Pulaski30 min
Jun 9, 6:00 PM CDTSpecial Weather StatementLZKLonoke30 min
Jun 9, 6:03 PM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski27 min
Jun 9, 6:14 PM CDTSpecial Weather StatementLZKPulaski31 min
Jun 9, 6:22 PM CDTFlash Flood WarningLZKLonoke, Monroe, Prairie, Pulaski3 hr
Jun 9, 6:25 PM CDTSpecial Weather StatementLZKLonoke35 min
Jun 9, 6:42 PM CDTSpecial Weather StatementLZKSharp48 min
Jun 9, 6:45 PM CDTSpecial Weather StatementLZKLonoke45 min
Jun 9, 6:49 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie26 min
Jun 9, 6:53 PM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski37 min

Nearby

River Flood Warnings in Arkansas, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.